MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM

BOSTON SCIENTIFIC CORPORATION SYNERGY; BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Model Number 10601
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/22/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent damage occurred.A 4.00 x 12 synergy drug-eluting stent was selected for use.However, it was noted that after flushing the stent, the proximal end of the stent struts appeared to be expanded larger than the rest of the struts.The procedure was completed with a non-boston scientific device.No patient complications were reported and the patient was fine post procedure.
 
Additional Manufacturer Narrative
Device evaluated by mfr.: synergy ii 4.00 x 12 mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed no signs of movement and was set between the proximal and distal markerbands.The crimped stent outer diameter was measured and the result was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded and were not subjected to positive pressure.A visual and microscopic examination of the tip showed no signs of damage.A visual and tactile examination of the hypotube found multiple kinks along several locations of the hypotube shaft.A visual and tactile examination of the outer and mid-shaft section and visual examination of the inner lumen found no issues with the extrusion shaft.No other issues were identified during the product analysis.
 
Event or Problem Description

Brand Name
SYNERGY
Common Device Name
BIODEGRADABLE POLYMER DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11603189
Report Number2134265-2021-04225
Device Sequence Number14504717
Product Code NIQ
UDI-Device Identifier08714729840077
UDI-Public08714729840077
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P150003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2022
Device Model Number10601
Device Catalogue Number10601
Device Lot Number0025882876
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2021
Initial Date Received by Manufacturer 03/25/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/01/2021
Supplement Report FDA Received Date05/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1